I've been doing the trial and error with many medications I was diagnosed with Psychosis which was because my OCD that got so out of hand I turned manic. Latuda worked great but my new psychiatrist has added many and taken away some I just got off lamictal and weaning off Zoloft because I'm just taking too much right now and can't find what's working or not working I'm taking fluvoxamine with latuda and I can't tell if it's my nerves making OCD worse or if the medicine makes its worse before getting better. Any answers ?
Michelle; Yes your right it is common for this medication to take a week or two to kick in but in the meantime, the symptoms it is going to help can get worse during that time period, Grin and bear it you should be good to go very soon. Sounds great what this new doctor is doing but it makes it hard to know what is still even like a bit of a withdrawal like from the Zoloft etc. But all of this sounds very normal. all my best to you. And please feel free to reach out to us anytime. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Dec 2013 • 3 answers
Posted 9 Jun 2014 • 1 answer
Posted 29 Dec 2014 • 6 answers
Posted 14 Jan 2015 • 3 answers
Posted 29 Apr 2016 • 1 answer